# SDR USAAD98171

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

ATL/PIT - FLT 592 - EN ROUTE, LT ENGINE BEGAN TO VIBRATE SEVERELY.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT CONTINUED TO THE DISTINATION AND LANDED WITHOUT INCIDENT.  12 MINUTES SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE LEFT ENGINE. (X)
